Over weigh children
avatar
jjandzacksmom posted:
I have two boys that both have ADHD. They are both on the same meds. Intuniv in the morning and trazadone at night. Over the past year, they have gained a lot of weight. I am very concerned but the doctor's keep saying that everything is fine. Is there any one who has had the same situation with their child (my boys are 10 and 11 years old). PLEASE any and all info will help me with this situation!!
Reply
 
avatar
booberryjuice responded:
Hi i have a 10y/o who takes the trazadone in PM to sleep (for anxiety) but not the other - so i wonder if that one is probably doing the weight gain. My son is on concerta in the am for school and then prozac, they added ritalin (not helping) but he has been loosing weight- well he's stopped and is maintaining now but he's small like an 8 y/o an 59lbs. I am hoping his appetite will get better - the ritalin was supposed to do that -but is not so we'll, have to drop that or add more - not sure. My DD went and gained weight immediately from lexapro (Years ago) but also needed to. It will change later if they go off the meds, but if it's way too much - the doc will let you know they can change the meds, but I wouldn't - if they are working good. It's also about the age when they get growth spurts.